# SDR AALA20050129

- Difficulty date: February 19, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS FROM ROW 31H BACK OF AIRCRAFT INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER ASSEMBLY M739 FOR EMERGENCY LIGHTS AT ROW 31H TO BACK OF AIRCRAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
